Skip to Content

Nuvigil - will the anxiety fade after a while?

Responses (1)

LaurieShay 14 Aug 2011

Hey site,

It really depends on how long you have been on the Nuvigil. If you just started, then yes it will fade some. If you have been on it a while then you may need a dosage adjustment or be unable to to tolerate the nuvigil. The side effects are listed at the following link:

https://www.drugs.com/sfx/nuvigil-side-effects.html

Anxiety is listed as a serious side effects and needs to be reported to the doctor.

Best wishes,

Laurie

site 14 Aug 2011

thank you very much... I have only been taking nuvigil for 2 weeks now.

LaurieShay 14 Aug 2011

If you have been on the Nuvigil for two weeks, I think it is time to discuss the anxiety with the doctor. It can be a serious side effect that needs addressed by the doctor.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Taking too many pills, please help?

Posted 27 Apr 2011 4 answers

Have you been denied coverage for Nuvigil?

Posted 13 Dec 2011 5 answers

Everything is normal but I am still worried?

Posted 13 Dec 2011 2 answers

NuVigil = Anxiety?

Posted 24 Jan 2015 2 answers